# SDR AALA972493

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 5940405503
- Condition: Leaking
- Location: Apu Compartment
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOS - FLT 0487 - AFTER TAKEOFF EN ROUTE BOS/MIA - CREW NOTED VISIBLE SMOKE IN CABIN.  SMOKE WAS CLEARLY VISIBLE AS THICK AS FOG, DECLARED AN EMERGENCY AND AIR INTERRUPTED.  LANDED BOS WITHOUT INCIDENT.  REPLACED APU DUE TO LEAKING OIL.  REPLACED BOTH COALESCER BAGS PER MM.  ACCOMPLISHED APU BURN-OUT.  SYSTEM GROUND CHECKED NORMAL.  (X)
